Pacific Journal of Mathematics

Integral inequalities involving second order derivatives.

James Calvert

Article information

Source
Pacific J. Math., Volume 27, Number 1 (1968), 39-47.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102985559

Mathematical Reviews number (MathSciNet)
MR0235260

Zentralblatt MATH identifier
0165.44501

Subjects
Primary: 35.19

Citation

Calvert, James. Integral inequalities involving second order derivatives. Pacific J. Math. 27 (1968), no. 1, 39--47. https://projecteuclid.org/euclid.pjm/1102985559


Export citation

References

  • [1] James Calvert, Aw integral inequality with applications to the Dirichletproblem, Pacific J. Math. 22 (1967).